Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Masturbating frequently. Why have my erections changed?

Hi Doctor.. I am a man of 27. I masturbate since I was 12. I masterbate quite frequently, infact during my teen age and early 20s i masturbated everyday.. but for the last 2,3 years i masturbate 2,3 times a week. But i feel my erections are not like before. It lasts less, n i ejaculate quicker. My memory is also not sharp like before. Can you suggest me ways to recover myself. I am a very horny person otherwise.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
Thanks for query,
Sex is in our mind.
During masturbation we have fantasy in our mind.
The stimulation of parasympathetic system is responsible for arousal & erection.
Depend upon the satisfying index the arousal erection changes.
So don't measure it.
Just enjoy it.but remember that excess is always poison.
Actual sex & masturbation has totally different experience.
Thanks.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor